# SDR SIMA20161216002

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 28,803 hours, 24,465 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 3631001013
- Part serial: 4266
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP LOW SPEED EICAS MSG FOLLOWED BY SPS ADVANCED MSG. WHEN FLAPS SELECTED ON APPROACH IN ICING CONDITIONS. DECLARED EMERGENCY.-C/A-DEFERRED FLAP CHANNEL 2, "M" PROCEDURE C/W.MEL 27-9 AUTH 120375DM-B MOC 607038. REMOVED AND REPLACED FLAP ELECTRONIC CONTROL UNIT IAW EMB AMM 27-53-02. OPS CHECK DONE IAW EMB AMM 27-53-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. MEL ITEM RESTORED. REFERENCE NRWC 941-ORD-02782
